标题:On demand shocks and international business cycle puzzles
作者:Jiang, Mingming
作者机构:[Jiang, Mingming] Shandong Univ, Sch Econ, Jinan 250100, Shandong, Peoples R China.
通讯作者:Jiang, MM
通讯作者地址:[Jiang, MM]Shandong Univ, Sch Econ, Jinan 250100, Shandong, Peoples R China.
来源:ECONOMICS LETTERS
出版年:2017
卷:160
页码:29-32
DOI:10.1016/j.econlet.2017.08.024
关键词:Demand shocks; Comovement puzzle; Backus-Smith puzzle; International; business cycles
摘要:This note studies a parsimonious dynamic stochastic general equilibrium model driven by demand shocks to explain two central puzzles in open-economy macroeconomics: the comovement puzzle (Backus et al., 1992) and the Backus-Smith puzzle (Backus and Smith, 1993), while matching a large set of domestic and international business cycle properties observed in the industrialized countries. Features such as non separable preferences, non-tradable sector, or market incompleteness do not appear to be preconditions for resolving these long-standing puzzles. (C) 2017 Elsevier B.V. All rights reserved.
收录类别:SCOPUS;SSCI
资源类型:期刊论文
原文链接:https://www.scopus.com/inward/record.uri?eid=2-s2.0-85029491553&doi=10.1016%2fj.econlet.2017.08.024&partnerID=40&md5=344622baff6ff207151cf700a1084177
TOP